# SDR ABXA201012280183

- Difficulty date: December 28, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N785AX
- Make and model: Boeing 767281
- Aircraft serial: 23018
- Aircraft time: 51,366 hours, 38,288 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 140T011518
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 32L SPLICE FITTING CORRODED AT STA 434.  FABRICATED SPLICE FITTING IAW PFEA B655-16019.  INSTALLED NEW SPLICE FITTING IAW B767-200 SRM 51-40-02.  BOEING SHAL GRANTED.
